Dr John Baptist Gauci

Dr John Baptist Gauci

Dr John Baptist Gauci

 B.Ed.(Hons)(Melit.),M.Sc.(Melit.),Ph.D.(R'dg.)

Senior Lecturer

Department of Mathematics
Room 318
Maths & Physics Building
University of Malta
Msida
  +356 2340 2357
__Biography
  • Graph Theory

BORUZANLI EKINCI, G. and GAUCI, J.B., 2020. The super-connectivity of Johnson graphs. . Discrete Mathematics & Theoretical Computer Science, .

BORUZANLI EKINCI, G. and GAUCI, J.B., 2020. The super-connectivity of odd graphs and of their Kronecker double cover, RAIRO Operations Research, .

FOWLER, P.W., GAUCI, J.B., GOEDGEBEUR, J., PISANSKI, T. and SCIRIHA, I., 2020. Existence of Regular Nut Graphs for Degree at Most 11. Discussiones Mathematicae Graph Theory, 40(2, pages: 533 - 557),.

BORUZANLI EKINCI, G. and GAUCI, J.B., 2019. The Super-Connectivity of Kneser Graphs. Discussiones Mathematicae Graph Theory, 39, pp. 5-11.

GAUCI, J.B. and ZERAFA XUEREB, C., 2019. A note on isomorphic generalized Petersen graphs with an application to the crossing number of GP[3k - 1, k] and GP[3k + 1, k]. Discrete Mathematics Letters, 2, pp. 44-46.

SCIRIHA, I., ALI, D.A., GAUCI, J.B. and SHARAF, K., 2019. The conductivity of superimposed key-graphs with a common one-dimensional adjacency nullspace. Ars Math.Contemp., 16, pp. 141-155.

BORUZANLI EKINCI, G. and GAUCI, J.B., 2018. The diameter vulnerability of the generalized Petersen graph GP[tk,k]. Turkish Journal of Mathematics, 42, pp. 2897-2915.

BORUZANLI EKINCI, G. and GAUCI, J.B., 2017. On the reliability of generalized Petersen graphs. Discret.Appl.Math., 252, pp. 2-9.

ALI, D.A., GAUCI, J.B., SCIRIHA, I. and SHARAF, K.R., 2016. Coalescing Fiedler and core vertices. Czechoslovak Mathematical Journal, 66(3), pp. 971-985.

ALI, D.A., GAUCI, J.B., SCIRIHA, I. and SHARAF, K.R., 2016. Nullity of a Graph with a Cut–Edge. MATCH Commun. Math. Comput. Chem., 76, pp. 771-791.

FARRUGIA, A., GAUCI, J.B. and SCIRIHA, I., 2016. Non-Singular graphs with a singular deck. Discrete Applied Mathematics, 202, pp. 50-57.

FARRUGIA, A., GAUCI, J.B. and SCIRIHA, I., 2015. Complete graphs with zero diagonal inverse. ARS MATHEMATICA CONTEMPORANEA, 11(2), pp. 231-245.

SCIRIHA, I., FARRUGIA, A. and GAUCI, J.B., 2014. The adjacency matrices of complete and nutful graphs. MATCH Commun. Math. Comput. Chem., 72(1), pp. 165-178.

FARRUGIA, A., GAUCI, J.B. and SCIRIHA, I., 2013. On the inverse of the adjacency matrix of a graph. Special Matrices, 1, pp. 28-51.

GAUCI, J.B., HILTON, A.J.W. and STARK, D., 2013. Wiggles and finitely discontinuous k-to-1 functions between graphs. Journal of Graph Theory, 74(3), pp. 275-308.

GAUCI, J.B. and HILTON, A.J.W., 2010. Continuous k-to-1 functions between complete graphs whose orders are of a different parity. Journal of Graph Theory, 65(1), pp. 35-60.

DUGDALE, J.K., FIORINI, S., HILTON, A.J.W. and GAUCI, J.B., 2008. Continuous k-to-1 functions between complete graphs of even order. Discrete Math., 310(2), pp. 330-346.

FIORINI, S. and GAUCI, J.B., 2003. The crossing number of P[3k,k]. Mathematica Bohemica, 128(4), pp. 337-347.

FIORINI, S. and GAUCI, J.B., 2002. New Results and Problems on Crossing Numbers. Rendiconti del Seminario Matematico di Messina, 2(8), pp. 29-47.

FIORINI, S. and GAUCI, J.B., 2001. Necessary and sufficient conditions for the Zarankiewicz conjecture on crossing numbers. Graph Theory Notes of New York, 41, pp. 17-21.

  • MAT1802 - Mathematics for Engineers 2
  • MAT2803 - Laplace and Fourier Transforms
  • MAT3425 - Topics in Topological and Algebraic Graph Theory
  • SCI3101 - Linear Programming and Fourier Transforms
__Other

https://www.um.edu.mt/_templates/staffprofilesnopic